# SDR DALA2023052204060

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 CORROSION ON INTERCOSTAL STA.1380 BTW S-27R AND S-28R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY NRC 00196: INTERCOSTAL STA.1380 BTW S -27R AND S-28R AT AFT CARGO COMPARTMENT WAS REPLACED PER B757- 200 SRM. (2773722)
